Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this special weather statement at Jan 6, 2011, 7:21 AM EST for 4 counties in Florida. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 6, 2011, 7:21 AM EST (12:21 UTC)
- Expired
- Jan 6, 2011, 8:15 AM EST
- In force
- 54 min
- Issued by
- NWS Tampa Bay, FL
Counties Hardee County, FL, Highlands County, FL, Manatee County, FL, Sarasota County, FL
The radar
The Tampa radar (KTBW), 86 km from the middle of the area, began a volume at 12:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 0.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 616 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 488 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
696
WWUS82 KTBW 061221
SPSTBW
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
721 AM EST THU JAN 6 2011
FLZ052-055>057-060-061-061315-
DE SOTO-HARDEE-HIGHLANDS-POLK-MANATEE-SARASOTA-
721 AM EST THU JAN 6 2011
...STRONG WINDS WILL AFFECT NORTHERN SARASOTA...MANATEE...
SOUTHEASTERN POLK...NORTHERN HIGHLANDS...HARDEE AND NORTHERN DESOTO
COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LINE OF
THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 19 MILES NORTH OF
LORIDA TO ONA TO BAYSHORE GARDENS...MOVING SOUTHEAST AT 20
MPH...WILL AFFECT WEST SAMOSET...WEST BRADENTON...SAMOSET AND
PALMETTO...UNTIL 815 AM EST.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. OCCASIONAL LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS.
ROADS ARE ESPECIALLY DANGEROUS THIS MORNING DUE TO THE FACT THAT WE
HAVEN'T HAD ANY SIGNIFICANT RAIN RECENTLY...AND THE WATER FALLING ON
THE OILY ROADS ARE MAKING THEM VERY SLICK. WHEN DRIVING THROUGH
HEAVY RAIN OR ON SLICK SURFACES...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2723 8168 2712 8247 2751 8272 2761 8196
2779 8119 2763 8113 2754 8120 2749 8120
2740 8112 2738 8105
TIME...MOT...LOC 1218Z 327DEG 19KT 2770 8118 2754 8191
2744 8260
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this special weather statement went out at Jan 6, 2:43 AM EST, 4 hours 38 minutes earlier.
Area forecast discussion, Jan 6, 2:43 AM EST, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
243 AM EST THU JAN 6 2011
.SHORT TERM (TODAY-SATURDAY)...
THE ACTIVITY IN THE SHORT TERM FORECAST PERIOD WILL REMAIN CONFINED
TO THURSDAY. THE 07Z SURFACE OBSERVATIONS DEPICT A COLD FRONT
PUSHING THROUGH THE FLORIDA PANHANDLE...BETWEEN TLH AND CTY. IT
EXTENDS TO A SURFACE LOW PRESSURE TRACKING OFF THE GEORGIA COAST. AN
AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS IS ONGOING ACROSS THE
FORECAST AREA. THE MODELS ARE IN DECENT AGREEMENT IN THE SHORT TERM
PERIOD. THE FRONT WILL TRACK SOUTHWARDS TODAY...AND RECEIVE A KICK
FROM AN APPROACHING 500 MB SHORTWAVE TROUGH PROGGED TO PUSH INTO THE
NORTHEASTERN GULF AFTER 21Z. THIS WILL HELP THE MID LEVEL TROUGH
AXIS TO PUSH THROUGH AS WELL AND BRING DRIER AIR INTO THE REGION
THIS AFTERNOON. KEPT THE HIGHEST POPS THIS MORNING...GREATEST IN THE
CENTRAL AND SOUTH...THEN PUSHED THEM FARTHER SOUTH TO END BY 00Z.
INCREASED THE MENTION OF ISOLATED THUNDER FOR THIS MORNING AND
AFTERNOON. STRONG JET LEVEL DIVERGENCE WILL REMAIN AND WEAK
INSTABILITY WILL BE PRESENT ACROSS THE CENTRAL AND SOUTHERN
PENINSULA THROUGH THIS AFTERNOON. MODEL SOUNDINGS SHOW A PRONOUNCED
DRY INTRUSION IN THE LOW LEVELS THIS AFTERNOON WHICH SHOULD END THE
SHOWERS AND THREAT OF STORMS. THEN AFTER 00Z...STRONG COLD ADVECTION
WILL TAKE PLACE. A 500 MB TROUGH WILL BE CARVING ITSELF OUT ACROSS
THE EASTERN SEABOARD AND THIS WILL HELP TO FORCE COLD AIR DOWN THE
PENINSULA. 850 MB TEMPS FALL TO +2 TO +4C BY 12Z FRIDAY. THIS WILL
CREATE COLD CONDITIONS TONIGHT WITH LOWS A FEW DEGREES ABOVE
FREEZING. WINDS AND GULF CLOUDINESS SHOULD HELP TO HOLD TEMPS ABOVE
FREEZING. WIND CHILLS LOOK TO STAY ABOVE ADVISORY CRITERIA AT THIS
POINT. BY FRIDAY THE 500 MB VORTEX OVER THE GREAT LAKES WILL
CONTINUE TO DIG A DEEP TROUGH ACROSS THE EAST COAST AND SO THE COLD
AIR WILL REMAIN IN PLACE WITH 850 MB TEMPS STICKING AROUND +4 TO
+6C. THIS WILL KEEP HIGHS BELOW NORMAL. A RATHER STRONG PRESSURE
GRADIENT TO REMAIN ACROSS THE AREA WITH A DEEPENING LOW OFF THE
NORTHEAST COAST AND A RIDGE OF HIGH PRESSURE IN THE SOUTHERN GULF.
THIS WILL KEEP BREEZY CONDITIONS THROUGH FRIDAY NIGHT. THIS WILL
HELP TO HOLD TEMPS UP A BIT AS WELL...AND HAVE GONE WITH THE
GUIDANCE VALUES. THEN FOR SATURDAY THE GRADIENT WILL RELAX BUT
REMAINING COOLER THAN NORMAL WITH 850 MB TEMPS AROUND +8C AND A
SURFACE RIDGE ALLOWING FOR AFTERNOON ONSHORE FLOW TO DEVELOP.
.LONG TERM (SATURDAY NIGHT - WEDNESDAY)...THE GFS HAS COME BACK TO A
MORE REASONABLE SOLUTION REGARDING THE NEXT SYSTEM FORECAST TO
AFFECT OUR WEATHER BEGINNING SUNDAY NIGHT AND CONTINUING INTO MONDAY
NIGHT. YESTERDAY THE GFS BROUGHT THE ENERGY OUT OF THE SOUTHWESTERN
U.S. AND INTO THE CENTRAL GULF OF MEXICO TOO QUICKLY. IT ALSO
DEVELOPED LOW PRESSURE TOO FAR SOUTH...BRINGING IT ACROSS CENTRAL
FLORIDA. THE 12Z ECMWF AND 00Z GFS ARE NOW NEARLY IDENTICAL WITH
RESPECT TO POSITION AND TIMING OF THE NEXT FRONT WHILE THE LATEST
00Z ECMWF HAS COME IN ABOUT 6 HOURS FASTER THAN THE GFS. WITH MODELS
IN SUCH GOOD AGREEMENT...HAVE FAIRLY HIGH CONFIDENCE NOW THAT IT
WILL REMAIN DRY THROUGH SUNDAY...BUT SHOWERS COULD MOVE IN TO OUR
NORTHERN ZONES SUNDAY NIGHT BASED ON THE FASTER ECMWF. THE BEST RAIN
CHANCES WILL BE ON MONDAY AS THE FRONT MOVES THROUGH FOLLOWED BY
DECREASING RAIN CHANCES AND COOLER WEATHER TUESDAY THROUGH
WEDNESDAY.
&&
.AVIATION...MAIN THREAT THROUGH 09Z WILL BE PATCHES OF SEA FOG AND
LIGHTER SHOWERS WHICH MAY BRING TEMPO MVFR OR BRIEF IFR CONDITIONS
TO ALL TERMINALS. AFTER 09Z...THE MAIN LINE OF SHOWERS AND STORMS
WILL BE APPROACHING TPA...PIE AND SRQ WITH TEMPO TSRA. THIS SHOULD
MOVE SOUTH OF THE NORTHERN TERMINALS BY 13Z WITH A WIND SHIFT TO THE
WEST AND NORTHWEST. FMY AND RSW COULD SEE SHOWERS THROUGH 15Z BEFORE
WINDS TURN NORTHWEST THIS AFTERNOON.
&&
.MARINE...CONCERNS ARE FIRST FOR AREAS OF DENSE FOG IN TAMPA BAY
AND THE ADJACENT GULF WATERS WITH ONGOING SEA FOG EVENT IN THE
WARM AND HUMID ADVECTION AHEAD OF THE FRONT. CONDITIONS WILL
IMPROVE BY SUNRISE AS THE COLD FRONT APPROACHES AND PROVIDES
MIXING. WINDS AND SEAS WILL INCREASE TODAY AS THE FRONT PASSES AND
SHIFTS THE FLOW TO NORTHWESTERLY. SMALL CRAFT CONDITIONS WILL
DEVELOP BY THURSDAY EVENING AND LAST THROUGH THE OVERNIGHT AND
INTO FRIDAY MORNING. A RATHER STRONG SURFACE GRADIENT WILL REMAIN
IN PLACE AND KEEP WINDS AND SEAS ELEVATED THROUGH EARLY
SATURDAY. HIGH PRESSURE BUILDS IN SATURDAY AND BRINGS IMPROVING
CONDITIONS ACROSS THE EASTERN GULF OF MEXICO.
&&
.FIRE WEATHER...NO CONCERNS WITH RAIN AND HIGH LOW LEVEL RELATIVE
HUMIDITY TODAY. DRIER AIR WILL RETURN OVER THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 65 47 65 52 / 40 5 0 0
FMY 70 48 69 53 / 50 10 0 0
GIF 67 42 66 46 / 40 5 0 0
SRQ 66 49 65 53 / 40 5 0 0
BKV 65 38 64 43 / 30 0 0 0
SPG 64 51 62 56 / 40 5 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 10 AM EST FRIDAY
FOR BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS OUT
20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO
SUWANNEE RIVER OUT 20 TO 60 NM.
DENSE FOG ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-TAMPA BAY WATERS.
&&
SHORT TERM/MARINE/FIRE WEATHER...35/JOHNSON
LONG TERM/AVIATION...63/JILLSONHazardous weather outlook, Jan 6, 4:46 AM EST, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 446 AM EST THU JAN 6 2011 FLZ039-042-043-048>052-055>057-060>062-065-070400- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 446 AM EST THU JAN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... ISOLATED THUNDERSTORMS WILL ACCOMPANY A SOUTHWARD MOVING COLD FRONT TODAY. STORMS WILL BE POSSIBLE IN THE TAMPA BAY AREA THROUGH 8 AM EST THIS MORNING...AND THEN IN AREAS SOUTH OF TAMPA BAY THROUGH 2 PM EST THIS AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. BRIEFLY GUSTY WINDS...HEAVY DOWNPOURS...AND OCCASIONAL CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY THREATS FROM THESE STORMS. ...RIP CURRENT IMPACT... THERE IS A MODERATE RISK OF RIP CURRENTS AT ALL AREA BEACHES TODAY. ...WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY IS IN EFFECT FOR THIS EVENING AND TONIGHT. WINDS AND SEAS WILL INCREASE BEHIND A COLD FRONT THIS AFTERNOON. NORTHWEST WINDS WILL INCREASE UP TO 20 KNOTS BY EVENING. SEAS WILL BUILD TO 4 TO 6 FEET WITH UP TO 7 FEET IN THE OFFSHORE WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...WIND AND SEA IMPACT... WINDS AND SEAS WILL REMAIN ELEVATED THROUGH THE DAY ON FRIDAY IN THE WAKE OF A DEPARTING COLD FRONT. SEAS WILL REMAIN UP TO 6 FEET IN THE OFFSHORE WATERS OF THE GULF. ...FIRE WEATHER IMPACT... DRY WEATHER WILL RETURN THIS WEEKEND. LOW RELATIVE HUMIDITY WILL BE POSSIBLE FOR A FEW HOURS ON SATURDAY AND SUNDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. JOHNSON
In the hours before
Special weather statement, Jan 6, 3:02 AM EST, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 302 AM EST THU JAN 6 2011 FLZ042-043-048-060830- SUMTER-HERNANDO-CITRUS- 302 AM EST THU JAN 6 2011 ...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CITRUS...NORTHERN HERNANDO AND SOUTHERN SUMTER COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS LOCATED NEAR ROYAL HIGHLANDS...OR 11 MILES NORTHWEST OF BROOKSVILLE...MOVING EAST AT 50 MPH...WILL AFFECT CHASSAHOWITZKA... BROOKSVILLE...RIDGE MANOR AND BUSHNELL...UNTIL 330 AM EST. GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. && LAT...LON 2869 8195 2847 8198 2855 8261 2873 8258 TIME...MOT...LOC 0802Z 276DEG 42KT 2863 8249
Special weather statement, Jan 6, 5:31 AM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
531 AM EST THU JAN 6 2011
FLZ050>052-055-061115-
POLK-MANATEE-PINELLAS-HILLSBOROUGH-
531 AM EST THU JAN 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR HILLSBOROUGH...
SOUTHERN PINELLAS...NORTHERN MANATEE AND SOUTHERN POLK COUNTIES FOR A
STRONG THUNDERSTORM WITH STRONG WIND GUSTS VALID UNTIL 615 AM EST...
AT 528 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED ALONG A LINE EXTENDING FROM LAKELAND TO
FEATHER SOUND...OR ALONG A LINE EXTENDING FROM LAKELAND TO PINELLAS
PARK...MOVING EAST AT 45 MPH WILL AFFECT TAMPA...SEFFNER...PINELLAS
PARK AND MANGO.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.
WIND GUSTS OF 49 MPH HAVE BEEN MEASURED AT TAMPA INTERNATIONAL
AIRPORT AND 41 MPH AT ST PETE CLEARWATER AIRPORT.
&&
LAT...LON 2792 8266 2789 8261 2790 8256 2788 8255
2796 8255 2813 8191 2784 8144 2763 8214
2765 8248 2768 8253 2782 8239 2791 8244
2792 8247 2782 8247 2782 8253 2787 8256
2786 8259 2774 8262 2788 8283
TIME...MOT...LOC 1031Z 282DEG 41KT 2808 8190 2790 8266
JOHNSONLocal storm report, Jan 6, 5:50 AM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
550 AM EST THU JAN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 AM MARINE TSTM WIND 5 WSW CLEARWATER BEACH 27.95N 82.90W
01/06/2011 M39.00 MPH GMZ853 FL BUOY
&&
JOHNSONSpecial weather statement, Jan 6, 6:18 AM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
618 AM EST THU JAN 6 2011
FLZ050>052-055>057-060-061215-
HARDEE-HIGHLANDS-POLK-MANATEE-PINELLAS-SARASOTA-HILLSBOROUGH-
618 AM EST THU JAN 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
HILLSBOROUGH...NORTHWESTERN SARASOTA...SOUTHERN PINELLAS...MANATEE...
POLK...NORTHWESTERN HIGHLANDS AND HARDEE COUNTIES FOR A LINE OF
STRONG THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 715 AM EST...
AT 614 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 13
MILES NORTHEAST OF BABSON PARK TO BRADLEY JUNCTION TO GIBSONTON TO
SAINT PETERSBURG BEACH....MOVING SOUTHEAST AT 35 MPH WILL AFFECT
TREASURE ISLAND...SAINT PETERSBURG AND RIVERVIEW.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
&&
LAT...LON 2757 8115 2725 8255 2754 8275 2761 8258
2789 8241 2792 8247 2782 8247 2786 8259
2764 8265 2757 8275 2781 8283 2782 8283
2797 8239 2812 8145 2808 8134 2803 8143
2782 8120 2763 8113
TIME...MOT...LOC 1118Z 336DEG 41KT 2793 8136 2774 8193
2777 8234 2769 8273Local storm report, Jan 6, 7:07 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
707 AM EST THU JAN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM MARINE TSTM WIND 10 S TAMPA 27.81N 82.48W
01/06/2011 M41 MPH GMZ830 FL OTHER FEDERAL
AT OLD PORT TAMPA CO-OPS SITE
&&
MCNATTSpecial weather statement, Jan 6, 7:21 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
721 AM EST THU JAN 6 2011
FLZ052-055>057-060-061-061315-
DE SOTO-HARDEE-HIGHLANDS-POLK-MANATEE-SARASOTA-
721 AM EST THU JAN 6 2011
...STRONG WINDS WILL AFFECT NORTHERN SARASOTA...MANATEE...
SOUTHEASTERN POLK...NORTHERN HIGHLANDS...HARDEE AND NORTHERN DESOTO
COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LINE OF
THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 19 MILES NORTH OF
LORIDA TO ONA TO BAYSHORE GARDENS...MOVING SOUTHEAST AT 20
MPH...WILL AFFECT WEST SAMOSET...WEST BRADENTON...SAMOSET AND
PALMETTO...UNTIL 815 AM EST.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. OCCASIONAL LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS.
ROADS ARE ESPECIALLY DANGEROUS THIS MORNING DUE TO THE FACT THAT WE
HAVEN'T HAD ANY SIGNIFICANT RAIN RECENTLY...AND THE WATER FALLING ON
THE OILY ROADS ARE MAKING THEM VERY SLICK. WHEN DRIVING THROUGH
HEAVY RAIN OR ON SLICK SURFACES...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2723 8168 2712 8247 2751 8272 2761 8196
2779 8119 2763 8113 2754 8120 2749 8120
2740 8112 2738 8105
TIME...MOT...LOC 1218Z 327DEG 19KT 2770 8118 2754 8191
2744 8260The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 11:30 PM EST | Marine Dense Fog Advisory | TBW | 7 hr | |
| Jan 6, 3:02 AM EST | Special Weather Statement | TBW | Hernando | 28 min |
| Jan 6, 3:57 AM EST | Small Craft Advisory | TBW | 61 hr | |
| Jan 6, 5:27 AM EST | Special Marine Warning | TBW | 63 min | |
| Jan 6, 5:31 AM EST | Special Weather Statement | TBW | Hillsborough, Polk | 44 min |
| Jan 6, 6:14 AM EST | Special Marine Warning | TBW | 61 min | |
| Jan 6, 6:18 AM EST | Special Weather Statement | TBW | Hardee, Hillsborough, Manatee, Polk | 57 min |
| Jan 6, 8:15 AM EST | Special Weather Statement | TBW | DeSoto, Hardee, Highlands, Sarasota | 45 min |
| Jan 6, 8:51 AM EST | Special Weather Statement | TBW | Charlotte, DeSoto, Highlands | 84 min |
| Jan 6, 10:12 AM EST | Special Marine Warning | TBW | 4 days |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.